# SDR UPS97823654

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3649114
- Condition: Cracked
- Location: Bs 924
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 924 AT LBL 67, PRESSURE PAN STIFFENER FITTING IS CRACKED AT BOTTOM.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-21 AND DHC SK 819-297, REF UPS ENRG FILE NR DC8-53-1848.
